On the stability of the L2 projection in fractional Sobolev spaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)367-379
JournalNumerische Mathematik
Volume88
Issue number2
Publication statusPublished - 2001

Cite this

On the stability of the L2 projection in fractional Sobolev spaces. / Steinbach, Olaf.

In: Numerische Mathematik, Vol. 88, No. 2, 2001, p. 367-379.

Research output: Contribution to journalArticleResearchpeer-review

@article{c34f87aaeaaa49a1984bca25930b573b,
title = "On the stability of the L2 projection in fractional Sobolev spaces",
author = "Olaf Steinbach",
year = "2001",
language = "English",
volume = "88",
pages = "367--379",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the stability of the L2 projection in fractional Sobolev spaces

AU - Steinbach, Olaf

PY - 2001

Y1 - 2001

M3 - Article

VL - 88

SP - 367

EP - 379

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 2

ER -